# SDR WX0A2014091272156

- Difficulty date: September 3, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N891GA
- Make and model: Doug MD 83
- Aircraft serial: 49423
- Aircraft time: 57,317 hours, 50,016 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED PSU MASK ROWS 4AC THRU 12AC FOUND 7 EACH BAD MASK.  R & R PSU MASK IAW AMM 35-20-00.
